# SDR YENA2025021900169

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 80,575 hours, 29,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#808, STT-SJU. ' IN DESCENT BELOW 10,000FT STRONG DIRTY SOCK ODOR DETECTED IN FRONT AND BACK OF PLANE; COMPLIED WITH INFORMATION 2017-T015K,SECTION B2,IDENTIFIED ODOR TO BE APU BLEED SOURCE OF ODOR EVENT,DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B,SEE NEXT ITEM 4277808-2 FOR APU ACTION TAKEN.A/C OF FOR SVC.REPLACED (HEPA) FILTERS IAW AMM 21-21-41.'
